# SDR YENA2022080200734

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 76,093 hours, 27,546 cycles
- System (JASC): 5711 · Wing Spar
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION REAR SPAR LOC. TOP SKIN, LOWER SURFACE, OVERHANG BTW RIB14 T O RIB15 ON LH WING REFER TO THE MPD TASK 572179-01; PERFORMED INTERIM REPAIR ON TOP SKIN LOWER SURFACE OVERHANG LOC RIB 14 ON LH WING I.A.W. EC NO. A22-606-01, AND EA NO. 57-0204-22, PART 1 TO PART 12, WITH NO REPAIR CATEGORY, SOLUTION LIFE, OR LIMITATION. 6 MONTHS I.A.W. RDAF NO. 81076198/004/2022#A TOOL USED CALIPER P/N 500-464, S/N B17030932, DUE DATE NOV-29-2022 CALIPER, P/N:500-752-20 S/N: B21038259 DUE DATE: AUG -10-2022. EDDY CURRENT EQUIPMENT PN: NORTEC500D, SN: N500X1693P030456 DUE DATE: JAN 26 2023. ULTRASONIC EQUIPMENT PN: 45MG, SN: 130060401, DUE DATE: JAN 26 2023. ULTRASONIC THICKNESS INSTRUMENT P/N 45MG S/N 130066701 DUE DATE APR-08-2023. DIGITAL CALIPER :P/N: 500-197-30 S/N: A18229497 DUE DATE : SEP-21-2022 MICROMETER P/N : 293-340-30 ,S/N : 63324500; DUE DATE : SEP-24-2022 ULTRASONIC THICKNESS INSTRUMENT P/N: 35DL, S/N: 091419910, DUE DATE: JAN 26 2023. FLAP SPEED P/N FPK-PRO-104, S/N PRO-3446, DUE DATE JAN-12-2023 COMPLETED MAX-220 FROM BY CPCP PROGRAM ACCOMPLISHED ON AEROMAN W/O:2022 76/1 NRC: 2022 - 327730 TECH: S. MURCIA 8672520 INSP: INSP. S. ASCENCIO PERFORMED INTERIM REPAIR ON TOP SKIN LOWER SURFACE OVERHANG LOC RIB 14 ON LH WING I.A.W. EC NO. A22-606-01, AND EA NO. 57-0204-22, PART 1 TO PART 12, WITH NO REPAIR CATEGORY, SOLUTION LIFE, OR LIMITATION. 6 MONTHS I.A.W. RDAF NO. 81076198/004/2022#A TOOL USED CALIPER P/N 500-464, S/N B17030932, DUE DATE NOV-29-2022 CALIPER, P/N:500-752-20 S/N: B21038259 DUE DATE: AUG -10-2022. EDDY CURRENT EQUIPMENT PN: NORTEC500D, SN: N500X1693P030456 DUE DATE: JAN 26 2023. ULTRASONIC EQUIPMENT PN: 45MG, SN: 130060401, DUE DATE: JAN 26 2023. ULTRASONIC THICKNESS INSTRUMENT P/N 45MG S/N 130066701 DUE DATE APR-08-2023. DIGITAL CALIPER :P/N: 500-197-30 S/N: A18229497 DUE DATE : SEP-21-2022 MICROMETER P/N : 293-340-30 ,S/N : 63324500; DUE DATE : SEP-24-2022 ULTRASONIC THICKNESS INSTRUMENT P/N: 35DL, S/N: 091419910, DUE DATE: JAN 26 2023. FLAP SPEED P/N FPK-PRO-104, S/N PRO-3446, DUE DATE JAN-12-2023 COMPLETED MAX-220 FROM BY CPCP PROGRAM ACCOMPLISHED ON AEROMAN W/O:2022 76/1 NRC: 2022 - 327730 TECH: S. MURCIA  8672520 INSP: INSP. S. ASCENCIO (CONSIDERED AS A MAJOR REPAIR)
